MAUDE Adverse Event Report: ZIMMER TMT TM-S FUSION DEVICE; METALLIC SPINAL INTERBODY FUSION CAGE

ZIMMER TMT TM-S FUSION DEVICE; METALLIC SPINAL INTERBODY FUSION CAGE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign country: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a revision surgery due to disassociation of the case, pseudoarthrosis.During the revision surgery the cage was removed.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.Images were not be sent to mmi for review as the images were undated and image review will not enhance investigation.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TM-S FUSION DEVICE
Common Device Name
METALLIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key11670549
Report Number3005751028-2021-00020
Device Sequence Number19622148
Product Code ODP
UDI-Device Identifier00889024313293
UDI-Public(01)00889024313293(17)221130(10)63761649
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberN/A
Device Catalogue Number0610103071
Device Lot Number63761649
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR